Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 276316, 10 pages
http://dx.doi.org/10.1155/2014/276316
Research Article

Henry-Gronwall Integral Inequalities with “Maxima” and Their Applications to Fractional Differential Equations

1Nonlinear Dynamic Analysis Research Center, Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok 10800, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand
3Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 25 April 2014; Revised 9 June 2014; Accepted 9 June 2014; Published 25 June 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Phollakrit Thiramanus et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some new weakly singular Henry-Gronwall type integral inequalities with “maxima” are established in this paper. Applications to Caputo fractional differential equations with “maxima” are also presented.